Electronic Journal of Differential Equations (Oct 2005)

Dirichlet problems for semilinear elliptic equations with a fast growth coefficient on unbounded domains

  • Zhiren Jin

Journal volume & issue
Vol. 2005, no. 109
pp. 1 – 12

Abstract

Read online

When an unbounded domain is inside a slab, existence of a positive solution is proved for the Dirichlet problem of a class of semilinear elliptic equations that are similar either to the singular Emden-Fowler equation or a sublinear elliptic equation. The result obtained can be applied to equations with coefficients of the nonlinear term growing exponentially. The proof is based on the super and sub-solution method. A super solution itself is constructed by solving a quasilinear elliptic equation via a modified Perron's method.

Keywords